# SDR UIEA2019020103083

- Difficulty date: February 1, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,408 hours, 16,796 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Weather Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WX RADAR FAIL( PERFORMED OPERATIONAL TEST OF THE WX SYSTEM IAW B767 AMM 34-43-00. WXR OPS TEST SATISFACTORY. COULD NOT DUPLICATE DISCREPANCY. A/C OK FOR SERVICE. )
